MCQ Snacks ( Free Trial ) - 6

10 Questions | Total Attempts: 55

SettingsSettingsSettings
MCQ Snacks ( Free Trial ) - 6 - Quiz


Questions and Answers
  • 1. 
    After giving a muscle relaxant the patient developed skin reaction [ image] and BP 82/64 mm of Hg. which drug has maximum potential of causing this condition?
    • A. 

      D-Tubocurarine    

    • B. 

      Atracurium

    • C. 

      Cis atracurium

    • D. 

      Mivacurium

  • 2. 
     Identify the fundus
    • A. 

       Coats disease

    • B. 

      CRAO

    • C. 

      CRVO

    • D. 

      Diabetic retinopathy

  • 3. 
    Correct statement for this condition?
    • A. 

      Seen in arsenic poisoning

    • B. 

      Known as leukonychia striata

    • C. 

      Seen in thallium poisoning

    • D. 

      All of the above 

  • 4. 
    This type of heart pattern in fetus is seen in which condition?
    • A. 

      Vasa previa 

    • B. 

      Placenta previa

    • C. 

      Both

    • D. 

      None

  • 5. 
    This milestone is achieved by?
    • A. 

      8 Months

    • B. 

      10 Months

    • C. 

      12 Months

    • D. 

      14 Months

  • 6. 
    This x ray may be used to calculate bone age of?
    • A. 

      Neonate

    • B. 

      Infant

    • C. 

      Children 

    • D. 

      None

  • 7. 
    Slide prepared from urine of a patient X. mark the correct statement
    • A. 

      X's urine contains oxalate crystals

    • B. 

      X is in SMR stage 3 

    • C. 

      X is suffering from Chronic UTI

    • D. 

      X is in SMR 2

  • 8. 
    Used for awareness of
    • A. 

      Prostate cancer

    • B. 

      Brain tumor

    • C. 

      Hypertension

    • D. 

      Alzheimer

  • 9. 
     A psychotic patient presents with decreased vision. Fundus image is shown. Choose correct option
    • A. 

      Condition shown in fundus may be caused by thioridazine

    • B. 

      Fundus suggestive of vertex keratopathy

    • C. 

      Penfluridone is longest acting antipsychotic

    • D. 

      A and c

  • 10. 
    Antipsychotics should be continued for a minimum period after the first attack?
    • A. 

      6 Months

    • B. 

      12 Months

    • C. 

      18 Months

    • D. 

      24 Months

Back to Top Back to top